MathSciNet Relay Station
MathSciNet bibliographic data
MR1406459 (97g:20046) 20F55 (05E15)
Stembridge, John R. On the fully commutative elements of Coxeter groups. J. Algebraic Combin. 5 (1996), no. 4, 353–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement